# SDR SWIA2021062358967

- Difficulty date: April 14, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND FITTINGS: FWD GUIDE ROLLER ON FRAME FS310 APPEARES CRACKED.     (C-CHECK RO: 6/20/21) / REMOVED PAX DOOR FWD SURROUND FITTING 1EA GUIDE ROLLER ON FRAME FS310 IN REFERENCE TO CRJ 700 SRM 51-41-02-001-001-A01. INSTALLED PAX DOOR FWD SURROUND FITTING 1EA NEW GUIDE ROLLER ON FRAME FS310 IN REFERENCE TO CRJ 700 SRM 51-41-02-001-001-A01. TORQUE WRENCH USED: TUC 5596 DUE DATE 31-MAR-22.
